Advanced

A formula for Computation of the Real Stability Radius

Qiu, Li; Bernhardsson, Bo LU ; Rantzer, Anders LU ; Davison, E. J.; Young, P. M. and Doyle, John C. (1995) In Automatica 31(6). p.879-890
Abstract
This paper presents a readily computable formula for the real stability radius with respect to an arbitrary stability region in the complex plane.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Automatica
volume
31
issue
6
pages
879 - 890
publisher
Pergamon
external identifiers
  • scopus:0029327879
ISSN
0005-1098
DOI
language
English
LU publication?
yes
id
49f67439-ecd2-4d40-9faa-dd874781b398 (old id 8496976)
date added to LUP
2015-12-30 17:12:25
date last changed
2018-05-29 10:59:10
@article{49f67439-ecd2-4d40-9faa-dd874781b398,
  abstract     = {This paper presents a readily computable formula for the real stability radius with respect to an arbitrary stability region in the complex plane.},
  author       = {Qiu, Li and Bernhardsson, Bo and Rantzer, Anders and Davison, E. J. and Young, P. M. and Doyle, John C.},
  issn         = {0005-1098},
  language     = {eng},
  number       = {6},
  pages        = {879--890},
  publisher    = {Pergamon},
  series       = {Automatica},
  title        = {A formula for Computation of the Real Stability Radius},
  url          = {http://dx.doi.org/},
  volume       = {31},
  year         = {1995},
}